# SDR VNAA2015083000038

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 27,949 hours, 27,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROW 9 AND AFT.  MAINTENANCE INSPECTED, FOUND RT AFT EMERGENCY LIGHT CONNECTOR DISCONNECTED, RECONNECTED CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
